Convergence in the dual of a s-complete C*-algebra

J. K. Brooks, John David Maitland Wright

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Let B be a monotone sigma-complete C*-algebra. Let (mu(n)) (n = 1, 2,...) be a sequence in the dual of B such that lim mu(n) (p) exists for each projection p. We prove that the sequence must converge weakly. As an application, we obtain a non-commutative generalisation of the Brooks-Jewett Theorem. (C) 2004 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)141-146
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume294
Issue number1
DOIs
Publication statusPublished - 2004

Cite this